# SDR USAAD98042

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Part number: 1718561
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUF - FLT 2101 - DURING CLIMB-OUT, THE FLIGHT CREW WAS NOT ABLE TO MAINTAIN THE PROPER PRESSURIZATION SCHEDULED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A TORN FLEXIBLE DUCT AT THE LEFT ACM.  THE RIGHT AIR CONDITIONING PACK WAS ON MEL AT THE TIME.  (M)
